| Model Number |
R SERIES |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the first reported malfunction of "distorted display"was not replicated or confirmed.The device was put through extensive testing which included bench handling and power cycling without duplicating the malfunction.The device's lcd color cable was replaced as a precaution.The second reported malfunction of "failed self test" was duplicated and attributed to a faulty hv cap on the pace/defib engine board.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device's display was distorted and no clinical information could be seen.Complainant also indicates the device failed self test.Complainant did not indicate that there was any patient involvement in the reported malfunction.